# SDR 9520509310

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- Engine: Pwa JT8D217
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Gb
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE LOST POWER ON TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  THE FRONT ACCESSORY COVER HAD LIBERATED FROM THE FRONT ACCESSORY SUPPORT AND FOUND LAYING IN THE ENGINE INLET.  MAINTENANCE REPLACED THE NR 2 ENGINE WITH A SERVICEABLE UNIT.
